# SDR 05FDEA03181

- Difficulty date: September 30, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 50,364 hours, 35,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA. 344 FROM BL 12 L TO BL 12 R.  REMOVED CORROSION FROM FLOOORBEAM UPPER CAP IAW FED-EX SRM 53-10-  1.  REMOVED, FABRICATED AND INSTALLED SPLICES AND FLOORBEAM IAW SRDM SR27-53-007, B727 SRM 51-10-2,51-30-2.
